# SDR 2021F00359

- Difficulty date: December 17, 2021
- Submitted: December 18, 2021
- Operation: General aviation
- Aircraft: N520QS
- Make and model: Cessna 680A
- Aircraft serial: 0056
- Aircraft time: 4,659 hours, 3,175 cycles
- System (JASC): 5500 · Empennage Structure
- Part: None
- Part number: 6912640246912640
- Part serial: NA
- Condition: None
- Location: Zone 200
- Part time: 4,659 hours, 3,175 cycles
- Component: Stinger
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU STINGER LH AND RH SKINS HAVE BUBBLING PAINT. REPAIRED IAW CESSNA TEXTRON AVIATION ENGINEERING MEMO DQ32785M1 DATED DECEMBER 13,2021
